# SDR UPS01236934

- Difficulty date: August 28, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG WW, BEHIND NOSE LANDING GEAR RT SIDE WALL SHOWS CRACK BETWEEN RIVETS. CUT OUT DAMAGE SECTION AS PER B727 SRM 51-40-2.  ACCOMPLISHED NDT AROUND CUT OUT AREAS, NO CRACK AS PER 727 NDT PART 6 53-00-00. INSTALLED REPAIR DOUBLER AS PER B727 SRM 51-40-2.
